# SDR 99ZZZM259

- Difficulty date: April 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46555
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV32402F
- Condition: Defective
- Location: Rt Engine
- Component: Vickers
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 123 - DURING CLIMB-OUT, THE NR 2 ENGNE RIGHT HYDRAULIC PUMP HIGH TEMPERATURE LIGHT ILLUMINATED, FOLLOWED SHORTLY BY THE LEFT HYDRAULIC PUMP HIGH TEMPERATURE LIGHT ILLUMINATING.  BOTH PUMPS WERE TURNED OFF BY THE ABNORMAL CHECKLIST, AND BOTH HIGH TEMPERATURE LIGHTS EXTINGUISHED AFTER 5 MINUTES.  AIRCRAFT AIR INTERRUPTED AND LANDED DFW WITHOUT FURTHER INCIDENT.  MAINTENANCE CHECKED AND INSPECTED SYSTEM AND DETERMINED THE PUMPS WERE FAULTY.  MAINTENANCE REPLACED BOTH ENGINE DRIVEN HYDRAULIC PUMPS AND FILTERS.  RAN RIGHT ENGINE AND PUMPS WITH NO OVER HEATING OR LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
